# SDR 08FDEA01624

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC715026
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, PATIO DOOR, LATCHING MECHANISM, LT SIDE, INTERCOSTAL CRACKED.  REMOVED CRACKED INTERCOSTAL FROM THE TAIL CONE IAW SRM 51-35-01;  VOL II.  HEAT TREATED IAW DWG HT 042808-6, TESTED 58-60 ON RWD.   FABRICATED NEW INTERCOSTAL IAW DWG AKC 7150. ALODINED & PRIMED THE INTERCOSTAL IAW SRM 51-21-01 VOL II.   INSTALLED THE INTERCOSTAL IAW SRM 51-31-01 VOL II.
